Aa
A
A
Close
185634 tn?1257074739
Blood Pressure
I have another question regarding Hashimoto's.  I know that it can make you intolerant to cold, but can it also affect your blood pressure?  I've often asked at the doc's office if I'm near death because mine is always so low (90/60 or thereabout). Anyone else have this?  I know it's better to be low than high, but sometimes I think it's way too low.
Cancel
4 Answers
Page 1 of 1
149081 tn?1242401432
I had trouble with my blood pressure for 3 months before my TT. I was never diagnosed with Hashi's - just a multinodular goiter. When I felt my worst ; my blood pressure was  always 85/60 or 90/60. Along with the low blood pressure I had lightheadedness and tingling all over my body which also included an off balance feeling. You're not alone!

Hang in there ~ as you get the treatment you need things will get better. My blood pressure now is always 110/80  to 112/80.


Best Wishes.
Comment
Cancel
149081 tn?1242401432
Comment
Comment
Submit Comment
158939 tn?1274918797
Mine was always that low too but I was never diagnosed as hypo before my TT.  Now I wonder if they didn't check.  Anyway, I've had ER nurses ask me if I'm in shock because it was so low.

Now I have the opposite problem being very hyper my BP is running *very* high and I'm on beta blockers until we can get the TSH leveled out.

Hang in there - the meds should help.
Comment
Cancel
158939 tn?1274918797
Comment
Comment
Submit Comment
Avatar universal
A year ago ,I had my thyroid completely removed because of thyriod cancer.Since then I have had ongoing challanges finding a blood pressure medicine that I can tolerate the side effects.I have tingling on the left side of my body and dizziness most of the time.I am currently on 112 mg of synthiod and 2.5/10 mg of Lotril.My pressure is stable but side effects are a challange since thyroid surgery.I have tried several other meds w/o success. Anyone else have this challange?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
yes when i started the levo thyroxine 75 micro grams my reactions got  soo bad my pressure went from 120/88 to 180/107 heart rate 109  so yes i went off the blue 75 micro and now im taking a 25 and 50 all at the same time one of each pill and i seem to be doing much better no side effects feel better too able to function.... and do what i need to around the house blood pressure pill taking linsopril 10 mg meber had high blood pressure till i started this drug b/c i had a TT  total thyroidectomy in 2011 of dec
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
185634 tn?1257074739
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
Top Thyroid Answerers
Avatar f tn
Blank
goolarra
Sisters, OR
Avatar m tn
Blank
gimel
MI
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
flyingfool
WI
1756321 tn?1377771734
Blank
Red_Star
Queensland, Australia
657231 tn?1453836403
Blank
rumpled
Northern, NJ